MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ETRIO335H
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during urological procedure, the activation button was too stiff to press.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/4/2023.D4 batch #: x94505.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with no apparent damage.The device was tested with a generator, the hand activation button was found stiff to press.The instrument was disassembled to inspect the internal components and it was noted that the hand activation switch button was misaligned.It is possible that this caused the event reported.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what caused this issue.

Brand Name
ENSEAL TRIO 3MM CURVE TIP 35CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16673653
Report Number3005075853-2023-02195
Device Sequence Number5347541
Product Code GEI
UDI-Device Identifier10705036000297
UDI-Public10705036000297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberETRIO335H
Device Catalogue NumberETRIO335H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENEREATOR
Patient SexUnknown